Thread: EQ and flu?
01-13-2003, 01:14 PM #1
EQ and flu?
I have had trouble sleeping and know that is normal, but I all of a sudden got flu like symptoms. Those lasted for 2 days and now for the past 2 days I have felt real weak and tired. Don't think it is mono but wanted to know if EQ has that effect. I am taking 200mg every 4th day.
01-14-2003, 11:04 AM #2New Member
- Join Date
- Jan 2003
i am on EQ right now- how long have u been on it for- try taking less more times throughout the week. i started out with 50mg every other day and the 2nd week moved up to 75mg a day doint that every other day .so on and so on . i am currently doint 100mg every other day-u body is reacting to the eq because u are taking to much at once u have to ease into it
01-14-2003, 01:32 PM #3
I have taken 4 injections now. I am doing another on Thursday. Thanks for the advice.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)